# SDR CALA2024112001207

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 66,244 hours, 21,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHT INOP AT 1R PERFORMED R1 DOOR ARMING SYS PER AMM 52-11-00, CLEANED GIRTBAR TRACKED. OPS CKS GOOD
